Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

itch body

I have hepatitis c. According to my dr.s the itch is due to the hepatitis…I need to know if anybody is going thru this and how can I stop this itch.. I know there should be something I can do to stop this itch…Help


In: Gastrointestinal Disorders, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings from Ayurvedic Cure

Itching can be an associated symptom in hepatitis. This is can be controlled by treating the underlying disease causing itching.
Bilirubin present in blood stream can be the cause of itching. you need to take the products helpful in lowering the levels of the Bilirubin.

You can take http://www.ayurvediccure.com/bhumyamlaki.htm capsules; one each two times a day after meal.

Regular course is necessary for getting desired results.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner